Electron. J. Diff. Equ., Vol. 2014 (2014), No. 143, pp. 1-9.

Existence and uniqueness of positive solutions for a nonlocal dispersal population model

Jian-Wen Sun

In this article, we study the solutions of a nonlocal dispersal equation with a spatial weight representing competitions and aggregation. To overcome the limitations of comparison principles, we introduce new definitions of upper-lower solutions. The proof of existence and uniqueness of positive solutions is based on the method of monotone iteration sequences.

Submitted April 9, 2014. Published June 20, 2014.
Math Subject Classifications: 35B40, 35K57, 92D25.
Key Words: Nonlocal dispersal; upper-lower solutions; aggregation; existence and uniqueness.

Show me the PDF file (205 KB), TEX file, and other files for this article.

Jian-Wen Sun
School of Mathematics and Statistics
Lanzhou University
Lanzhou, Gansu 730000, China
email: jianwensun@lzu.edu.cn

Return to the EJDE web page